GWH, we all will have setbacks, I don't think there is anyone who does it the first go around, without a small or large setback. Just go forth from now. I still take my pain meds, I feel I have to, but, am trying to take them just for my severe pain. Hang in there! I believe in you! don't be too hard on yourself. Remember what Ihave said before in this forum. "We are all human beings, maybe some of the best", because most of us it appears tome are always trying to help someone and rarely think of ourselves. I don't see us as selfish, just weak when it comes to a drug that makes us feel better. My thoughts are with you and I pray for your recovery.
I also took half a pill extra yesterday and today.Funny thing is (and good thing) I really didn't NEED to,I just felt like I ought to........but I havent been as moody for the last 3 days ,like the worst of the cramping,anxiety and stuff is done,the L-tyrosine & B6 seem to really help.I still have anxiety though....it isn't pleasant,kind of like a feeling of being very unsettled.Have a good night and take care.
I am so proud of you both, these are minor setbacks. Remember recovery is a process not an event, look how far you both have come. My hero's. Don't feel like you can't share your bad days, your not letting anyone down, impossible to do no matter what. I ran out of L-Tyrosine a few days ago and boy I am really feeling the difference, began feeling hopeless and scared again, then I realized that I have been without my supplements long enough that it is effecting me. GWH, try some extra calcium for your leg. I have a mixture of magnesium, Zinc, and Calcium which I think is very helpful. The metals can be dangerous if taken too much of so maybe just get calcium - Tums are a great way to get both calcium and calm your tummy. I took Tums by the handful when I was pregnent which my Doctor said I should. Anyway, your both right on track and I am trying to make it up on your path so lead the way. love, Telby
Sorry to steal the thread but i can't seem to post a question I have been lurking here for awhile and this is my first post, one out of slight confusion...I thought a doc was suppossed to be answering questions? I have seen a doc a few times but not nearly as often as I thought....Is this the ask the Dr. forum? thanks Elvira
Elvira is right. This is a medical forum but I never ask a medical question because it takes week for the doctor to answer it. And then he usually doesn't say much except to tell you to talk to your personal physician. My doctor isn't an expert on drug addiction. He isn't even an expert on drugs. I've told him things about meds he's prescribed he didn't even know. That's why I was asking here. Because I thought someone who was an expert in that field would answer. So I'm confused too. Is this supposed to make us buy the book they mention?
This is just as it appears. Suffering people coming together to give and get support. The true experts on addiction are those who are addicts so this is where we come to find help. The Doctor will post occasionally however he will always advise seeking a medical or mental health or addictions specialist. The truth is that the real specialists are here. There is no agenda to buy anything or do anything, it is simply a forum to support addicts. Being an active addict is a lonley and painful existance, there is a huge stigma attached to this disorder and people find it hard to find a place to be completly honest. This is one such place, there are other such places. It is the real deal, no scam and no sales pitch, just huring people reaching out. True survivors and true "experts". Hope this helps. IF you are looking for speicifi information about a drug or drug addiction, try google.com and specify your interest - you will be directed to many interesting sites. good luck, Telby
Does anyone know of any doctors in the NY, NJ area that dispenses Buprenex
I'm sorry, I didn't remember if you were Telby or Telly, either way I was just curious as it was referred to as Ask the Dr. Maybe a little Misleading as I thought the Dr. answered every question. so i guess I won't be asking any medical questions. What happens if a person is really in need of having a question asked, won't for various reasons ask his/her own doc and can't get any information from this Dr. Steve is it? I guess that's when all of you guys step in? well, thanks for your kind welcome. Elvira
I have been off Lortab since Nov.19th 2001.
My husband is having major dental surgery this saturday. I am so scared ans anxious knowing I will havw narcotics in the house. Anyone have any suggestions?
Epi, I noticed that you said that you were going from 2 40mg oxy's to 1 and 1/2. I hope that means you are not planning to cut the oxy's in half. They are time released and cutting them in half may put the entire dose in your system at once instead of 12 hrs.
I am always surprised how many medical people, mental heath professionals, addiction professionals and all around really smart folks post on these boards. There is seldom a problem someone doesn't show the way to the answere. I guess it's too much to ask for a Doctor to give free medical advise, other then "go to your doctor". Anyway, stick around its great. Telby
Hi,just a quick hello to say I am still on my 2 40's a day and plan to go to one and a half next week and to 1 a day the week of the first.I wanted to stop by the 1st ,but felt like I was not being realistic and i don't want to set myself up to fail,so I broke down and ordered another 20 pills to do the final weening.I hope I have the "cajones" to make it the last time I order any.I can only repeat that the L-tyrosine and B6 along with GNC Mega-Men vitamins really really helps.My doctor (who doesn't know about the oxy) gave me Buspirone 5 mg tabs for anxiety......does anyone know anything about them,I'm kinda scared to take them without hearing something about them first? He said theyre a low dose and take a few days to work.One thing I have noticed is that I really don'thave the physical need for oxy like before.Now I kinda take it because I think I should (guess thats why it's called a Habit) but this is a good thing......I think? This is a tough time coming up (new year),so thanks for listining and being so supportive.